MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 STANDARD 4MMX10CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 STANDARD 4MMX10CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035464100
Medical Device Problem Codes Break (1069); Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/26/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device has been implanted.
 
Event or Problem Description
It was reported that during an embolization procedure that the subject device was observed to be broken.The physician decided to retract the coil together with the microcatheter, but half of the coil remained in the arterial lumen.Medical intervention was performed through a double antiaggregation procedure and a stent was deployed to keep the coil against the arterial wall.The coil was maintained in place against the arterial wall and the procedure was completed.There was no clinical consequences reported due to this event.The patient was reported to be in good condition.
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The subject device is not available; therefore, functional testing as well as physical analysis cannot be performed.The cause of the reported issue could not be definitively determined.
 
Event or Problem Description
It was reported that during an embolization procedure that the subject device was observed to be broken.The physician decided to retract the coil together with the microcatheter, but half of the coil remained in the arterial lumen.Medical intervention was performed through a double antiagregation procedure and a stent was deployed to keep the coil against the arterial wall.The coil was maintained in place against the arterial wall and the procedure was completed.There was no clinical consequences reported due to this event.The patient was reported to be in good condition.

Brand Name
TARGET 360 STANDARD 4MMX10CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key6059515
Report Number3008881809-2016-00235
Device Sequence Number422269
Product Code HCG
UDI-Device Identifier04546540676221
UDI-Public(01)04546540676221(17)180831(10)18541669
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K093142
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Catalogue NumberM0035464100
Device Lot Number18541669
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/30/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/26/2016
Supplement Report FDA Received Date12/08/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient Weight50